| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -10.00/+1.5/091 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6) 2021.The lens was reported as lens rotation not associated to a low vault and remained implanted.A vector analysis was requested and no icl rotation was recommended.The cause of the event was unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5: the reporter indicated the patients current condition is she is being treated for dry eyes and is seeing great improvement.Claim # (b)(4).